Ask an expert
Question

06 Aug 2008

Can NSAIDS cause more inflamation
Dear Jaco

I have been diagnosed with chronic bacterial prostatitis. I have been treated with numerous antibiotics and NSAIDS, but the problem still persist. I am in terrible pain for which NSAIDS have been prescribed. It, however feels as if the NSAIDS make it worse! It it possible that NSAIDS can add to the inflammation rather than decreasing it?

Regards
Answer 354 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hendrick,

Whicj NSAIDs have you been taking?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19907 votes
Vote